ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Comments on "Design of Piecewise Constant Gains for Optimal Control via Walsh Functions"

Gopalsami, N and Deekshatulu, BL (1976) Comments on "Design of Piecewise Constant Gains for Optimal Control via Walsh Functions". In: IEEE Transactions on Automatic Control, 21 (4). pp. 634-636.

[img]
Preview
PDF
design.pdf

Download (210Kb)

Abstract

The above paper considers the use of Walsh functions in the design of piecewise constant gains for the linear optimal control problem with quadratic performance criteria. The use of Walsh functions is illustrated in the context of solving a vector differential equation. A Walsh series is assumed for each rate variable and the unknown Walsh coefficients are determined by solving the resulting set of simultaneous equations. In this correspondence it is shown that the same solution can be easily obtained by proceeding directly with the piecewise constant approximation for the rate variables.

Item Type: Journal Article
Additional Information: ©1976 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 26 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3722

Actions (login required)

View Item View Item